# SDR 2005UALA01023

- Difficulty date: September 24, 2005
- Submitted: October 4, 2005
- Operation: Air carrier
- Aircraft: N409UA
- Make and model: Airbus A320-232
- Aircraft serial: 462
- Aircraft time: 39,402 hours, 14,135 cycles
- Engine: Iae V2527A5
- System (JASC): 3240 · Landing Gear Brake System
- Part: B-Nut
- Condition: Leaking
- Location: Parking Breaks
- Component: Parking Brakes, Messier
- Component part number: A253151
- Stage of operation: CR
- How discovered: O
- Nature of condition: K, J, J
- Precautionary procedure: A

## Discrepancy

YELLOW HYDRAULIC SYSTEM PROBLEM IAD MM FOUND FLUID LEAKING AT BRAKE SHUTOFF VALVE 2579GM LOWER B-NUT FITTING.  IAD MM REPLACED PARKING BRAKE SHUTOFF VALVE FIN 2579GM PER MM 32-45-14.  NO LEAKS NOTED.  SERVICED YELLOW HYD SYSTEM TO FULL.
